| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose value.The customer's blood glucose value was 512 mg/dl.The customer's current blood glucose was unknown.The customer declined troubleshooting for high blood glucose value.The insulin pump will not be returned for analysis.